MAUDE Adverse Event Report: ARTHREX, INC. FIBERRING WITH SHUTTLE LOOP 25MM, 12PACK; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FIBERRING WITH SHUTTLE LOOP 25MM, 12PACK; POLYETHYLENE SYNTHETIC SUTURE
Model Number FIBERRING WITH SHUTTLE LOOP 25MM, 12PACK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an ar-1588r-ib acl repair tightrope and (2) ar-7282-25 fiberring sutures were being assembled when the rightrope broke while tensioning.The case was completed using another ar-1588r-ib acl repair tightrope and (2) ar-7282-25 fiberring sutures.This was discovered during a primary aclr procedure on (b)(6) 2023.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the fraying can be attributed to use error of the device due to excessive force being used when tensioning the sutures.

Brand Name
FIBERRING WITH SHUTTLE LOOP 25MM, 12PACK
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17549745
Report Number1220246-2023-07507
Device Sequence Number15167133
Product Code GAT
UDI-Device Identifier00888867363687
UDI-Public00888867363687
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERRING WITH SHUTTLE LOOP 25MM, 12PACK
Device Catalogue NumberAR-7282-25
Device Lot Number100003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown